MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BUL LOR 11X12X27 5 DG; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BUL LOR 11X12X27 5 DG; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 187827512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code mqp;odp.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during the surgery of open reduction and intervertebral fusion with pedicle screw fixation for lumbar spondylolysis, when insert the device, the device was cracking.Another device was used to complete the surgery.There was no surgical delay.It was unknown if the surgery completed successfully.There were no adverse consequences to the patient.Concomitant device reported: unknown inserter (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) concorde bul lor 11x12x27 5 dg.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: part: 187827512; lot: 518412x40; no non-conformances were observed during the manufacturing process.The product was released on: january 21, 2020.Visual inspection: the concorde bul lor 11x12x27 5 deg was returned and received at us customer quality (cq).Upon visual inspection, the device was observed to be broken into three fragments and the broken fragments were returned.There were scratches and the etching on the device started to fade but have no impact on the device functionality.No other issues were identified with the returned device.Dimensional inspection: the dimensional inspection was performed on the returned fragments of the device.The thickness was measured to be within the specification.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed concorde bullet size 11x27, hgts 12-13, 5 deg.Investigation conclusion: the complaint condition is confirmed for the concorde bul lor 11x12x27 5 deg.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE BUL LOR 11X12X27 5 DG
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10569998
Report Number1526439-2020-01773
Device Sequence Number3167774
Product Code MAX
UDI-Device Identifier10705034140193
UDI-Public10705034140193
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187827512
Device Catalogue Number187827512
Device Lot Number518412X40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSERTION INSTRUMENTS